# SDR CAL950030

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8885Z
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 6506501
- Condition: Case Split
- Location: Nr 2 Engine
- Part time: 15,371 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PTY - FLT 0770 - THE A-SYSTEM HYDRAULIC LOW PRESSURE LIGHT FLICKERED ON AND OFF AFTER TAKEOFF AND WAS FOLLOWED BY LOSS OF THE A-SYSTEM HYDRAULIC QUANTITY.  THE AIRCRAFT WAS RETURNED TO PTY WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE HYDRAULIC PUMP CASE SPLIT.  THE NR 2 HYDRAULIC PUMP WAS REMOVED AND REPLACED.  IN ADDITION, THE NR 1 ENGINE HYDRAULIC PUMP WAS REPLACED AS A PRECAUTIONARY MEASURE.  OPERATIONAL AND LEAK CHECKS AFTER HYDRAULIC SYSTEM SERVICING WERE GOOD.  (X)
